# SDR SCNA96098

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND ON THE RT TORQUE BOX ATTACH ANGLE AT APPROXIMATELY BS 1263.  ADDITIONALLY, THE ACTUATOR FITTING HAD MISSING COLLARS AND LOOSE FASTENERS.  REMOVED ALL EFFECTED PARTS.  MAGNETIC PARTICLE INSPECTION OF ACTUATOR REVEALED NO DEFECTS.  FABRICATED AND INSTALLED REPAIRS IN ACCORDANCE WITH SRM 51-40-2.  REINSTALLED ITEMS IN ACCORDANCE WITH SB B727-53-129 AND 130.
